EconPapers    
Economics at your fingertips  
 

Network topology and equilibrium existence in weighted network congestion games

Igal Milchtaich ()
Additional contact information
Igal Milchtaich: http://faculty.biu.ac.il/~milchti

International Journal of Game Theory, 2015, vol. 44, issue 3, 515-541

Abstract: Every finite game can be represented as a weighted network congestion game on some undirected two-terminal network. The network topology may reflect certain properties of the game. This paper solves the topological equilibrium-existence problem of identifying all networks on which every weighted network congestion game has a pure-strategy equilibrium. Copyright Springer-Verlag Berlin Heidelberg 2015

Keywords: Network games; Congestion games; Existence of pure-strategy equilibrium; Finite improvement property; C72 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00182-014-0443-9 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:44:y:2015:i:3:p:515-541

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

DOI: 10.1007/s00182-014-0443-9

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:44:y:2015:i:3:p:515-541